Migraleve Migraleve Pink Migraine Tablets 12 Pack

€8.95

Out of Stock
Code MIGPINK

 Migralevel is currently short on the maket. Please see alernatives Excedrin or Sumatran

Product Info

Migraleve Complete Migraine Relief is for the treatment of all symptoms associated with migraine attacks. This medication contains both paracetamol and codeine which eases the pain associated with migraine and buclizine which relieves nausea and vomiting.

You Must Be Aged Over 18 Years to Purchase This Product.
MAXIMUM order quantity of ONE packet per order.

Do not take with any other paracetamol products.

How To Use

Children 12 -14 years, 1 pink tablet at first signs of a migraine attack.  Do not take more than 1 tablets in a 24-hour period.

Adults and children over 15 years, 2 pink tablets at the first sign of a migraine attack. Do not take more than 2 tablets in a 24-hour period.

Swallow this tablets with a glass of water.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each Migraleve Pink tablet contgains Paracetamol 500mg, Codeine phosphate 8mg, Buclizine hydrochloride 6.25mg. Also contains E127 and E171. 

Delivery Info

Due to an exceptionally high volume of orders and demand for healthcare products due to Covid-19, current dispatch times are approximately 3-4 working days.

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed during this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service. Please note the dispatch delays of approximately 3 days.

International Deliveries Outside of Ireland and UK

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Migraleve Complete contains  paracetamol and codeine which ease the pain associated with migraine and the buclizine relieves nausea and vomiting. Migraleve pink tablets can prevent an attack of migraine from occurring if used when symptoms first begin.

Who can use?

This medicine can be used adults and adolescence over 12 years old.

How to use?

Children 12 -14 years, 1 pink tablet at first signs of a migraine attack.  Do not take more than 1 tablets in a 24-hour period.

Adults and children over 15 years, 2 pink tablets at the first sign of a migraine attack. Do not take more than 2 tablets in a 24-hour period.

Swallow this tablets with a glass of water.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, please consult your doctor before purchasing or taking this medication. Do not take this medication if you are breastfeeding.

Driving and using machines.

Migraleve Pink tablets may cause drowsiness. If affected, do not drive or operate machinery.

Common side effects.

There should be no side effects from this medication but if you do experience any, contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty